I started my pill packet on 29th november and missed a pill on 06th december, I was on antibiotics for a week on 27th nov - 4th dec, my partner and I had unprotected sex on 09 dec, I now have spot bleeding, could I be pregnant?
Did you find this post helpful?
|

replied December 16th, 2005
Possibly
There is a chance you could be pregnant. Skipping a pill isn't good and certain antibiotics can affect the pill's effeciency. You shouldn't take another pill until you have had a pregnancy blood test to be sure of your results.

Good luck on getting the answers you want and becareful!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...